# SDR SWAA2021062171587

- Difficulty date: May 12, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 60,327 hours, 30,541 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 520 Lbl 45.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** CABIN SEAT TRACK STA 520 AT LBL 45.50 UPPER CROWN WITH CORROSION ; / CUT OUT SEAT TRACK AT LBL 45.50 STA 491-521 REF SRM 53-00-52-2R-4 STEP 4B;INSPECTED SEAT TRACK INSTALLATION;INSPECTED LOCATED AND DRILL SPLICE;INSTALLED FLOOR PANELS 231VF AND 231LF AT MAIN CABIN IN REF B737-700 AMM 53-21-;INSTALLED SEAT TRACK FROM STA 490 TO STA 521 LBL45.50 REF B737-700 SRM 53-00-52-2R-4 STEP 4.C(2) L;LATE ENTRY: REMOVED EWIS PROTECTION AT MAIN CABIN FROM STA 460-521 LBL-10-LBL-60 REF B 737-700 AAM 20-60-07-913-801;LOCATED AND DRILLED NEW SEA TRACK AND SOLACE AT LBL-45.50 REF B737-700 SRM 53-00-52-2R-4 STEP 4(2) E THRU H;OK TO INSTALL SEAT TRACK;OK TO TREAT AND PRIME HOLES;PERFORMED UT THICKNESS INSP ON REWORKED AREA AT SEAT-TRACK FS 520 LBL 45.50. IAW B 737 NDT PART 4 51-00-00 PROC 3. BC 168106. MINI THICK 0.121'.;REMOVED CABIN FLOOR PANELS #231231VF AND231LF FOR SEAT TRACK REPAIR ACCESS REF B737-700 ARM 51-40-02-0G -0;REMOVED FASTENERS AT SEAT TRACK LBL-45.50 REF B737-700 SRM 51-40-020G-0;TREATED AND PRIME HOLES AT SEAT TRACK REF B737-700 SRM 53-00-52-2R-4 STEP 4 C.(2)I (2) J-K;VERIFIED FASTENERS REMOSION AND CUT SEAT TRACK;VERIFIED REMOVAL PANELS;
